# SDR R61A201403060400

- Difficulty date: March 6, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17065703003
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON L2 DOOR THRESHOLD AND AFT GRIT BAR FITTING.  EAMS SPOTFACED AND A BLENDOUT OF A SMALL AREA IAW SRM 51-23-04, 51-23-05, 51-23-06. AND ETD 2014-170-019641.
